Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Dec 26, 2007, 4:16 AM CST for 15 counties in Texas. It took effect at Dec 26, 2007, 9:17 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2007, 4:16 AM CST (10:16 UTC)
- In effect from
- Dec 26, 2007, 9:17 AM CST
- Expired
- Dec 26, 2007, 3:58 PM CST
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 261016 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 416 AM CST WED DEC 26 2007 ...WIND ADVISORY IN EFFECT FOR SOUTH TEXAS TODAY... .A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS THIS MORNING WITH HIGH PRESSURE BUILDING ACROSS THE AREA. AS A RESULT...A STRONG NORTHWEST WIND IS EXPECTED TO DEVELOP ACROSS SOUTH TEXAS. TXZ229>234-239>247-270000- /O.NEW.KCRP.WI.Y.0012.071226T1800Z-071227T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 416 AM CST WED DEC 26 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS TODAY WITH STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE. WINDS ARE EXPECTED TO RANGE FROM 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH. LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WINDS SHOULD BE SECURED. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH OR GUST NEAR OR ABOVE 40 MPH. $$ TE
4 follow-up statements
000 WWUS74 KCRP 261524 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 924 AM CST WED DEC 26 2007 TXZ229>234-239>247-270000- /O.EXT.KCRP.WI.Y.0012.071226T1517Z-071227T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 924 AM CST WED DEC 26 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A COLD FRONT HAS MOVED OFFSHORE AND HAS RESULTED IN INCREASING NORTHWEST WIND ACROSS SOUTH TEXAS. THROUGH THIS AFTERNOON... SUSTAINED WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH. LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WIND...SHOULD BE SECURED. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH OR GUST NEAR OR ABOVE 40 MPH. $$ 87
000 WWUS74 KCRP 261617 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1017 AM CST WED DEC 26 2007 TXZ229-270000- /O.NEW.KCRP.HW.W.0002.071226T1617Z-071226T1800Z/ /O.EXT.KCRP.WI.Y.0012.000000T0000Z-071227T0000Z/ LA SALLE- INCLUDING THE CITIES OF...COTULLA...ENCINAL 1017 AM CST WED DEC 26 2007 ...HIGH WIND WARNING IN EFFECT UNTIL NOON CST TODAY... ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. UNTIL NOON...SUSTAINED NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 58 MPH...ARE EXPECTED OVER LA SALLE COUNTY. RESIDENTS IN LA SALLE COUNTY ARE URGED TO SEEK SHELTER AS OBJECTS WILL BE BLOWN ABOUT BY THE WIND...RENDERING CONDITIONS UNSAFE OUTDOORS. MOTORISTS SHOULD NOT DRIVE HIGH PROFILE VEHICLES WHILE THE HIGH WIND WARNING IS IN EFFECT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ TXZ230>234-239>247-270000- /O.CON.KCRP.WI.Y.0012.000000T0000Z-071227T0000Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-JIM WELLS- KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...TILDEN...GEORGE WEST...THREE RIVERS... BEEVILLE...SKIDMORE...GOLIAD...VICTORIA...LAREDO...RIO BRAVO... FREER...BENAVIDES...SAN DIEGO...ALICE...PREMONT...KINGSVILLE... CORPUS CHRISTI...ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA...PORT OCONNOR...SEADRIFT 1017 AM CST WED DEC 26 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A COLD FRONT HAS MOVED OFFSHORE AND HAS RESULTED IN INCREASING NORTHWEST WIND ACROSS SOUTH TEXAS. THIS AFTERNOON...SUSTAINED WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH. LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WIND...SHOULD BE SECURED. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH OR GUST NEAR OR ABOVE 40 MPH. $$ 87
000 WWUS74 KCRP 261835 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1235 PM CST WED DEC 26 2007 TXZ229>234-239>247-270000- /O.CON.KCRP.WI.Y.0012.000000T0000Z-071227T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1235 PM CST WED DEC 26 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A COLD FRONT HAS MOVED OFFSHORE AND STRONG NORTHWEST WIND WILL PERSIST THIS AFTERNOON ACROSS SOUTH TEXAS. SUSTAINED WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH...WITH GUSTS TO AROUND 40 MPH. LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN AROUND BY THE STRONG WIND...SHOULD BE SECURED. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD DRIVE WITH EXTREME CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH OR GUST NEAR OR ABOVE 40 MPH. $$ 87
000 WWUS74 KCRP 262158 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 358 PM CST WED DEC 26 2007 TXZ229>234-239>247-262300- /O.CAN.KCRP.WI.Y.0012.000000T0000Z-071227T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 358 PM CST WED DEC 26 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELED THE WIND ADVISORY. NORTHWEST WIND CONTINUES ACROSS SOUTH TEXAS LATE THIS AFTERNOON. HOWEVER...WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERION. $$ 87
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Dec 25, 9:18 PM CST, 6 hours 58 minutes earlier.
Area forecast discussion, Dec 25, 9:18 PM CST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
918 PM CST TUE DEC 25 2007
.UPDATE...STRENGTHENING LOW-LEVEL JET AND A SOMEWHAT COUPLED
BOUNDARY LAYER ALONG WITH MOISTURE ADVECTION AND ISALLOBARIC
PRESSURE FALLS WILL ALLOW TEMPERATURES TO RISE OVER THE EAST BUT
FALL ACROSS THE WEST WHERE THE BOUNDARY LAYER DECOUPLES. HAVE
SHOWED THIS AND RAISED MINIMUM TEMPERATURES EVERYWHERE EXCEPT THE
FAR WEST. HAVE ACCORDINGLY ADJUSTED DEWPOINT TEMPERATURES AS
WELL(GENERALLY INCREASING THEM). PRE-FRONTAL TROUGH MOVES ACROSS
MOST OF THE REGION OVERNIGHT AND MAY ALLOW SURFACE WINDS TO
BRIEFLY RELAX SO HAVE INCLUDED PATCHY FOG OVERNIGHT/EARLY
WEDNESDAY MORNING OVER MOST OF THE INTERIOR. THE COLD FRONT THEN
SWEEPS RAPIDLY ACROSS THE REGION WEDNESDAY MORNING. GOOD FORCING
IN THE LOWER HALF OF THE TROPOSPHERE OCCURS OVERNIGHT INTO EARLY
WEDNESDAY MORNING. INCREASED POPS TO THE CHANCE CATEGORY ACROSS
THE FAR NORTHEAST CWA AND MOST OF THE WATERS EARLY WEDNESDAY.
INTRODUCED SPRINKLES OVER THE REMAINDER OF THE REGION THROUGH
EARLY WEDNESDAY. STRONG CAPPING INVERSION WILL PREVAIL BUT WILL
WEAKEN SOME WHERE CHANCE POPS ARE INDICATED...SO HAVE INCLUDED A
SLIGHT CHANCE OF THUNDER. INCREASED WINDS TO THE WINDY CATEGORY
WITH GUSTS AROUND 40 MPH WEDNESDAY ACROSS THE ENTIRE REGION AS
DEEP-LAYERED MIXING AND ISALLOBARIC PRESSURE RISES COMBINE. A WIND
ADVISORY WILL LIKELY HAVE TO BE ISSUED WITH THE NEXT PACKAGE.
&&
.MARINE...MARINE BOUNDARY LAYER WILL BE UNSTABLE ENOUGH GIVEN THE
WARMER SST/S ACROSS THE OFFSHORE WATERS...SO HAVE POSTED SCA
CONDITIONS THROUGH EARLY WEDNESDAY MORNING...WHERE STRONG LOW-
LEVEL JET WILL BE TAPPED INTO. NOT INCONCEIVABLE THAT A STRONG
THUNDERSTORM COULD OCCUR ACROSS THE OFFSHORE WATERS WEDNESDAY MORNING.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH MOST OF THIS
EVENING. STRATOCU CIGS MAY DEVELOP AFTER 10 PM AND LAST
THROUGH EARLY WED MORNING AHEAD OF A COLD FRONT. MVFR AND PERHAPS
BRIEF IFR CIGS WILL BE POSSIBLE ALONG AND E OF A HBV-BEA-VCT LINE.
PATCHY FOG MAY ALSO OCCUR ACROSS ALL OF S TX 09-13Z RESULTING IN
MVFR AND SHORT DURATION IFR VISIBILITIES. ISOLATED SHOWERS ARE
FEASIBLE ALONG AND E OF A SINTON TO VICTORIA LINE FROM 09Z-15Z. THE
FRONT WILL SWEEP THRU S TX 12-16Z. VFR CONDS AND GUSTY NW WINDS WILL
DEVELOP BEHIND THE FRONT AND LAST THROUGH EARLY WEDNESDAY EVENING.
WINDS WILL MARKEDLY TAPER BY MID WEDNESDAY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 62 72 40 65 53 / 10 10 0 10 10
VICTORIA 53 69 37 61 50 / 20 30 0 10 30
LAREDO 48 68 42 69 49 / 10 0 0 10 10
ALICE 55 70 38 67 49 / 10 10 0 10 10
ROCKPORT 62 69 44 62 53 / 20 20 0 10 30
COTULLA 44 66 33 66 46 / 10 0 0 10 10
KINGSVILLE 57 70 39 66 51 / 10 10 0 10 10
NAVY CORPUS 64 73 45 65 57 / 10 10 0 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 12 PM TO 6 PM CST WEDNESDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
BB/85...UPDATE/MARINE
SC/70...AVIATIONHazardous weather outlook, Dec 25, 5:52 AM CST, 22 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 552 AM CST TUE DEC 25 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-261200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 552 AM CST TUE DEC 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG IN A NARROW CORRIDOR APPROXIMATELY FROM THE NORTH SIDE OF CORPUS CHRISTI THROUGH BEEVILLE WILL LIFT SHORTLY AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS ON WEDNESDAY AND AGAIN FRIDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN THE WAKE OF THESE FRONTAL PASSAGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 10:17 AM CST | High Wind Warning | CRP | La Salle | 103 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.